# SDR UPS97223710

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 65185385
- Condition: Corroded
- Location: Wing Ctr Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-174-01.01-01) ON WING CENTER SECTION UPPER REAR SPAR CHORD RBL 25 TO 45 BETWEEN HORIZONTAL FLANGE AND UPPER SKIN.  REWORK OUT OF LIMITS IAW SRM 57-50-1.  REMOVED AND REPLACED UPPER REAR SPAR CHORD IAW TRAMCO/BFG EWO 97-2283 UPS FILE NR 727-57-1863.
